# SDR ASAA2015120814156

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 38 hours, 17 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED VTK ON F/O'S DISPLAY.  IT NEVER RESUMED WORKING.  ACFT GROUNDED. UNABLE TO CONFIRM, RT FMC WAS OPS WHEN TESTED.  ACCOMPLISHED FMC BITE REF FIM 34-61, TASK 801, CHECKED NORMAL.
